MAUDE Adverse Event Report: BECKMAN COULTER, INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the generation of erroneous low sodium patient results on their au5800 clinical chemistry analyzer.The customer repeated the sample and obtained a result considered correct by the customer; therefore, there was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
Beckman coulter customer technical support (cts) remotely assisted the customer with the au5800 chemistry analyzer and identified the probable cause as multiple hardware.The customer performed maintenance, and replaced the sample pot, electrodes, tubing, and sample probe and issue was resolved.As multiple hardware were replaced, a specific part cannot be identified as the sole contributor of this event.A failure of one or more of the replaced components or a combination thereof is the likely cause of this event.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).

Brand Name
AU5800 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25152273
Report Number9612296-2026-00201
Device Sequence Number10757645
Product Code JJE
UDI-Device Identifier14987666543023
UDI-Public(01)14987666543023(11)210715
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800 AUTOMATION READY
Device Catalogue NumberB96698
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown